Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The probability law for the sum of $n$ independent variables, each subject to the law $\left( {{1 \mathord{\left/ {\vphantom {1 {\left( {2h} \right)}}} \right. \kern-\nulldelimiterspace} {\left( {2h} \right)}}} \right)\operatorname{sech} \left( {{{\pi x} \mathord{\left/ {\vphantom {{\pi x} {\left( {2h} \right)}}} \right. \kern-\nulldelimiterspace} {\left( {2h} \right)}}} \right)$


Author: W. D. Baten
Journal: Bull. Amer. Math. Soc. 40 (1934), 284-290
MathSciNet review: 1562838
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1934-05852-X